# SDR ASAA0380138

- Difficulty date: February 15, 2003
- Submitted: April 30, 2003
- Operation: Air carrier
- Aircraft: N935AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49236
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 993654715
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - FOUND DURING 30K CHECK, CABIN FLOOR PANEL TO HAVE 16 CORRODED INSERTS FROM FS 160-180.  REPLACED FLOOR PANEL PER SRM 53-05.  (M)
